×

zbMATH — the first resource for mathematics

Found 6,324 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 252, No. 2, 156-167 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 34-45 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Comput. Math. Math. Phys. 60, No. 11, 1923-1935 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 11, 1985-1997 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Grecksch, Wilfried (ed.) et al., Infinite dimensional and finite dimensional stochastic equations and applications in physics. Hackensack, NJ: World Scientific. 115-160 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software